welcome to healthcaremagic portal
these changes are related to external stimuli.in case of external stimulation there is increased blood supply leading to redness.withdrawal of these stimuli leads to restoration of original state.the treatment is aimed at prevention of these stimuli.
Dear Naveen Kumar,
Redness and particularly if the eyes are yellowish, you need to check whether you have mild jaundice. To check this, please see a physician with a view to have your liver checked and also a blood test for liver function tests. If the Blood bilurubin is high, that indicates it could be mild jaundice. Please keep bathing the eyes with luke warm water and have high carbhydrate diet for a few weeks returning to a balanced diet. Thanks
redishness may be because of drying if you use computer a lot or because of allergy from dust or being in AC. Yellowishness is generally a natural color and cannot be restored to normal color so easily.Only thng is to take ample rest.I had flu for 4 days and I slept a lot for about 15 hours each day.after I got ok, I realized that all my red lines were gone and eyes were as clear white as old time.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Two days ago, I started seeing bright flashes of light out the side vision of my left eye. This lasted an entire day. The bright flashes have stopped but I now see dark black squiggly lines that appear to float around, change shape, and often obstruct my vision. No previous problems
I had pink eye a few weeks ago and it went away. Now though both my eyes are always watery and teary often as well as discharging goo. The area around my eyes is very red and dry from ny constant having to wipe away the wateriness and discharge . I change my contacts even before my doctor reccomended and have tried eye drops but I ve seen no improvements with my eyes. Is there anything that can help my eyes go back to normal?
Hi, I am a a female who recently have lost all the fat under my eyes, making my tear troughs very dark. My eyes seem sunken. It happened VERY fast in a matter of a few weeks. I look sickly. I am trying to understand why this happened so fast. Pictures of myself from just a few months ago are dramatically different under the eye area. I have been suffering from acne for the past few years and recently have tried a few things to clear it up because I was trying to avoid accutane, because I was worried about the side affects. I had one session of the VBeam laser and one session of the Isolaz laser. This did nothing for my acne. I then started a cleanse where I took Cascara Sagrada for a month, stopped eating dairy and wheat. It was around this time i noticed a real change in my eyes. It has been two months since I have stopped the diet but my eyes have not gotten any better. I am very worried. I do not recognize myself anymore. I do not know if its possible the lasers could have done this to my eyes or if its was my diet. It happened SO FAST i do not believe it is aging. I also have chronic diarrhea, but have had that problem for a few years and my eyes still looked nice. Can anyone help me? I appreciate it. I am female who just turned 32, who is 115 pounds. I have had surgery previously on my sinues to open up the airway so i could breath better. Other than that and some my stomach being upset often I have no other medical history.
can cancer cause keratoconjunctivitis-sicca and eyelid blepharitis- squamous. my eyes have been bloodshot for a few months and sore but I also have sore throat and ear pain . never asked eye Dr this but he just gave me drops called zylet and it...
I had a dry eye test today (Schirmer test). I have Ehler's Danlos's Type 3 (Connective Tissue Disorder). When they took the strips out of my eyes it was very painful...like ripping off eye surface. Now have super dry eye and really red bruised areas where the strips were. Could my eye surface be damaged?
Hi, I've had laser eye surgery (LASIK) surgery 3 weeks ago to correct my vision. I've finished the initial week-long course of prescribed anti-inflammatory & antibiotic drops. I have been using lubricating eye drops and lubricating eye gel for persistent dry eye. I was wondering whether I can use Murine drops which contain berberine 0.2mg as the active ingredient or whether this is unsafe for my eyes? It is all I could buy at the shop until the chemists open tomorrow.
We live in an area where the nut harvest has just occurred. I have had irritation in my eyes for the last few weeks, and the irritation has not subsided, in spite of a heavy rain to clear the air. My optometrist diagnosed dry eye, but none of the drops she gave me have helped. My eye has some matter in it in the morning, and my eyes feel irritated, especially when it is slightly windy outdoors. My eyes tear up and I have to constantly wipe them with a tissue. Do you think my eyes are infected, or is this probably an allergy? Would antibiotics clear up the problem since artificial tears, etc. have done no good. Thanks
I am 68 and have been suffering from dry eyes syndrome for last 10 years. It aggravated after my cataract surgery in 1999. All possible medication - drops/ointments/oral have been tried out as prescribed by doctors in India (close to Mumbai). Wish to know whether there is any permanent cure in allopathy ? If not , is one available in homepathy or ayurvedic. - Mrs Bratati Sengupta